# SDR UPS99831231

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT DOES NOT REMAIN ILLUMINATED AFTER DISARM CHECK ON SHUTDOWN CHECKLIST.  CYCLED EMERGENCY LIGHT SWITCH.  LIGHT OPS CHECK NORMAL.
